# SDR CA050413001

- Difficulty date: April 13, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 67,918 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213T21095
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) FAULT: AFTER TAKEOFF, LEFT ENGINE DUCT LEAK TEMPERATURE CONTINUED TO CLIMB IN ALL CABIN.  RETURNED TO CANCUN.  FOUND DUCT ASSY 213T2109-5 RUPTURED.  DUCT ASSY CHANGED, OPERATION CHECK CARRIED OUT, FOUND OK CONS SERVICEABLE AS PER AMM 36-11-01.
